# SDR USAASB96029

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638102
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1201 - BWI - ON CLIMB-OUT FROM EWR AT 34.5 CABIN ALT.  WARNING HORN CABIN AT 13,000 UNABLE TO CONTROL PRESSURE DESCENT TO 10,000.  MAINTENANCE REPLACED AUTO CONTROLLER, OPS CHECK NORMAL.  PERFORMED OPERATIONAL TEST OF PRESS CONTROL SYSTEM IAW MM CH 21-31-00 PAGE 201.  (M)
